# SDR CALA2025041503843

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,813 hours, 17,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER HAS COME LOOSE AND IS NOT FLUSH WITH DOOR 02L INSTALLED DOOR 2L ESCAPE SLIDE COVER. REF. AMM 25-66-01-404-044 VERIFIED CORRECT INSTALL REF. AMM 25-66-01-404-044
